# SDR V0XD20230427001

- Difficulty date: April 13, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- Aircraft time: 46,294 hours, 35,613 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: 14532605001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND SIDEWALL SEAT TRACK FRM 23-30 HAS SIGNS OF CORROSION. CORRECTIVE ACTION: REMOVED SEAT TRACK, EVALUATED CORROSION AND FOUND TO BE OUT OF LIMITS IAW EMB145 SRM 53-00-11. REPLACED RH SIDEWALL SEAT TRACK FRM 23-30 IAW EMB145 53-01-06.
